# SDR SWAA2025121852438

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 64,178 hours, 38,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMPS EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-04, OPS CHECKED GOOD.
